A simplicial approach to multiplier bimonoids

Gabriella Böhm, Steve Lack

    Research output: Contribution to journalArticlepeer-review


    Although multiplier bimonoids in general are not known to correspond to comonoids in any monoidal category, we classify them in terms of maps from the Catalan simplicial set to another suitable simplicial set; thus they can be regarded as (co)monoids in something more general than a monoidal category (namely, the simplicial set itself). We analyze the particular simplicial maps corresponding to that class of multiplier bimonoids which can be regarded as comonoids.
    Original languageEnglish
    Pages (from-to)107-122
    Number of pages16
    JournalBulletin of the Belgian Mathematical Society - Simon Stevin
    Issue number1
    Publication statusPublished - Mar 2017


    Dive into the research topics of 'A simplicial approach to multiplier bimonoids'. Together they form a unique fingerprint.

    Cite this